# SDR SWAA2022020326321

- Difficulty date: October 18, 2017
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 36,310 hours, 21,259 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rib
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY SERVICE DOOR HAS 1.2' CRACK (ALONG THE RADIUS OF #5 HORIZONTAL RIB (COUNT FROM TOP TO BOTTOM) JUST BELOW INNER DOOR HANDLE MECHANISM (VIEWABLE FROM THE LIGHTENING HOLE) (MARKED) / C/W ADJUSTMENT OF FORWARD SERVICE DOOR PER TASK 52-41-00-820-801 TAG NO: 249959 PN ON: 141A6516-9 SN ON: 000615 PN OFF: SN OFF: 002300
